From: Jeff Bone (firstname.lastname@example.org)
Date: Sun Aug 20 2000 - 12:30:40 PDT
> Yup, they usually they take around 6 weeks for maximum effect.
> It's a bit difficult explain Jeff's immediate reaction (on-line
> diagnosis is rather limiting :)). Sometimes it's an 'ideosycratic
> response' - an unpredictable side-effect to a drug.
A friend of mine who actually took Zoloft for years pointed this out a long time
ago. W/o going too deep into the specifics, I pretty much decided that the reason
I had such an immediate and profound reaction to it was, in fact, that I'd been
doing quite a bit of elective, uh, modification of my serotonin levels, etc. myself
around that time. Too much, in fact. My brain at that point in time was probably
pretty "ripe" for exactly the effect that Zoloft is supposed to achieve over a long
period of time.
This archive was generated by hypermail 2b29 : Sun Aug 20 2000 - 13:13:13 PDT